ON FREE SPECTRA OF CLONES WITH SHARPLY TRANSITIVE AUTOMORPHISM GROUPS.

J. Demetrovics, L. Ronyai

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Original languageEnglish
Title of host publicationProceedings of The International Symposium on Multiple-Valued Logic
PublisherIEEE
Pages126-128
Number of pages3
ISBN (Print)0818600160
Publication statusPublished - Jan 1 1983

Publication series

NameProceedings of The International Symposium on Multiple-Valued Logic
ISSN (Print)0195-623X

ASJC Scopus subject areas

  • Computer Science(all)
  • Mathematics(all)

Cite this

Demetrovics, J., & Ronyai, L. (1983). ON FREE SPECTRA OF CLONES WITH SHARPLY TRANSITIVE AUTOMORPHISM GROUPS. In Proceedings of The International Symposium on Multiple-Valued Logic (pp. 126-128). (Proceedings of The International Symposium on Multiple-Valued Logic). IEEE.